MAUDE Adverse Event Report: TELEFLEX MEDICAL HOL ML 5MM ENDO APPLIER; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL HOL ML 5MM ENDO APPLIER; APPLIER, SURGICAL, CLIP
Catalog Number 544965
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The sample was returned to the manufacturer for evaluation.The manufacturer reported: "per customer provided information the dhr for the alleged defective medical device was reviewed and found complete without any irregularities.The alleged defective instrument was produced at the tecomet, inc.Kenosha, wl facility as part of a (b)(4) pc.Lot in february of 2022 from lot: 06a2244655.It was found that this order was made from the correct materials and components, and all approved processes were followed.A visual and functional inspection was conducted, and it was found during our investigation that the part was not properly lubricated because when actuating the device, the device is making a squeaking noise and feels very dry and sluggish.It was also found that the jaws of the device are misaligned/bent, making the device to not function properly.We are unable to determine what might have caused the jaws of the device to be misaligned/bent but misuse such as excessive force at the end user's facility is suspected.It is also suspected that the device was not properly lubricated during the time of use at the end user's facility.All (b)(4) instruments from this lot were 100% visually inspected, properly lubricated and function tested prior to shipment to the customer as this is a standardized procedure at this facility for this product line.Due to these findings, no further actions will be taken in response to this complaint and this record will be deemed closed."teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: "clips not getting loaded due to jaws of applier not functioning properly." the issue was identified during preparation.

Brand Name
HOL ML 5MM ENDO APPLIER
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21968959
Report Number3011137372-2025-00171
Device Sequence Number8503358
Product Code GDO
UDI-Device Identifier34026704623625
UDI-Public(01)34026704623625(11)220303(17)001231(10)06A2244655(21)
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number544965
Device Lot Number06A2244655
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Initial Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown